On the spectrum of a class of non-sectorial diffusion operators

Röckner M, Wang F-Y (2004)
Bulletin of the London Mathematical Society 36(1): 95-104.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
In terms of the upper bounds of a second-order elliptic operator acting on specific Lyapunov-type functions with compact level sets, sufficient conditions are presented for the corresponding Dirichlet form to satisfy the Poincare and the super-Poincare inequalities. Here, the elliptic operator is assumed to be symmetric on L-2(mu) with some probability measure mu. As applications, proofs are given for a class of (non-symmetric) diffusion operators generating Co-semigroups on L-1(mu): that their L-p(mu)-essential spectrum is empty for p > 1. This follows since it is proved that their Co-semigroups are compact.
Erscheinungsjahr
Zeitschriftentitel
Bulletin of the London Mathematical Society
Band
36
Ausgabe
1
Seite(n)
95-104
ISSN
PUB-ID

Zitieren

Röckner M, Wang F-Y. On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society . 2004;36(1):95-104.
Röckner, M., & Wang, F. - Y. (2004). On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society , 36(1), 95-104. doi:10.1112/S002460930300273X
Röckner, M., and Wang, F. - Y. (2004). On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society 36, 95-104.
Röckner, M., & Wang, F.-Y., 2004. On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society , 36(1), p 95-104.
M. Röckner and F.-Y. Wang, “On the spectrum of a class of non-sectorial diffusion operators”, Bulletin of the London Mathematical Society , vol. 36, 2004, pp. 95-104.
Röckner, M., Wang, F.-Y.: On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society . 36, 95-104 (2004).
Röckner, Michael, and Wang, Feng-Yu. “On the spectrum of a class of non-sectorial diffusion operators”. Bulletin of the London Mathematical Society 36.1 (2004): 95-104.